Erratum: ``Stability and Hopf bifurcations in an inverted pendulum'' [Am. J. Phys. 60, 903–908 (1992)]

James A. Blackburn, H. J. T. Smith, Niels Grønbech-Jensen

Research output: Contribution to journalJournal articleResearchpeer-review

54 Downloads (Pure)
Original languageEnglish
JournalAmerican Journal of Physics
Issue number5
Pages (from-to)475-475
Publication statusPublished - 1993
Externally publishedYes

Bibliographical note

Copyright (1993) American Association of Physics Teachers. This article may be downloaded for personal use only. Any other use requires prior permission of the author and the American Association of Physics Teachers

Cite this